Nous développons une nouvelle stratégie pour comprendre la nature des obstructions aux déformations d’une représentation galoisienne globale
In this paper, we develop a new strategy to understand the obstructions to deformations of reducible odd 2-dimensional global Galois representations
@article{JTNB_2005__17_2_607_0, author = {M\'ezard, Ariane}, title = {Obstructions aux d\'eformations de repr\'esentations galoisiennes r\'eductibles et groupes de classes}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {607--618}, publisher = {Universit\'e Bordeaux 1}, volume = {17}, number = {2}, year = {2005}, doi = {10.5802/jtnb.510}, zbl = {1176.11055}, mrnumber = {2211310}, language = {fr}, url = {https://www.numdam.org/articles/10.5802/jtnb.510/} }
TY - JOUR AU - Mézard, Ariane TI - Obstructions aux déformations de représentations galoisiennes réductibles et groupes de classes JO - Journal de théorie des nombres de Bordeaux PY - 2005 SP - 607 EP - 618 VL - 17 IS - 2 PB - Université Bordeaux 1 UR - https://www.numdam.org/articles/10.5802/jtnb.510/ DO - 10.5802/jtnb.510 LA - fr ID - JTNB_2005__17_2_607_0 ER -
%0 Journal Article %A Mézard, Ariane %T Obstructions aux déformations de représentations galoisiennes réductibles et groupes de classes %J Journal de théorie des nombres de Bordeaux %D 2005 %P 607-618 %V 17 %N 2 %I Université Bordeaux 1 %U https://www.numdam.org/articles/10.5802/jtnb.510/ %R 10.5802/jtnb.510 %G fr %F JTNB_2005__17_2_607_0
Mézard, Ariane. Obstructions aux déformations de représentations galoisiennes réductibles et groupes de classes. Journal de théorie des nombres de Bordeaux, Tome 17 (2005) no. 2, pp. 607-618. doi : 10.5802/jtnb.510. https://www.numdam.org/articles/10.5802/jtnb.510/
[BöMé] G. Böckle, A. Mézard, The prime-to-adjoint principle and unobstructed Galois deformations in the Borel case. J. Number Theory 78 (1999), 167–203. | MR | Zbl
[BoUl] N. Boston, S.V. Ullom, Representations related to CM elliptic curves. Math. Proc. Phil. Soc. 113 (1993), 71–85. | MR | Zbl
[Ko] H. Koch, Galoische Theorie der
[Ma] B. Mazur, Deforming Galois representations. Dans Galois groups over
[Se] J.-P. Serre, Cohomologie galoisienne. Lecture Notes in Math. 5, 1973. | MR | Zbl
[So] C. Soulé, Perfect forms and the Vandiver conjecture. J. Reine Angew. Math. 517 (1999), 209–221. | MR | Zbl
[Ta] J.T. Tate, Global class field theory. Dans Algebraic number theory. J. Cassels A. Fröhlich eds, Academic Press 1967, 163–203. | MR | Zbl
[We] C. Weibel, An introduction to homological algebra. Cambridge University press 1994. | MR | Zbl
Cité par Sources :